# SDR DALA2016041603091

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY 189 AT FWD GALLEY AREA BETWEEN FRAME 20 TO FRAME 24.   REPLACED RAIL DUMMY 189 AT FWD GALLEY AREA BETWEEN FRAME 20 TO FRAME 24 IAW SRM 51-72-11 DWG D53111406002.
